# SDR AALA202107225764

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 28,365 hours, 11,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EXIT SIGN INOPERATIVE. REMOVED AND REPLACED INOPERATIVE L1 HEADER PANEL EXIT LIGHT WITH NEW EXIT LIGHT PER A321AMM 33-51-00.
